MathSciNet Relay Station
MathSciNet bibliographic data
MR2061780 (2005i:11072) 11F75 (11F60 22E55)
Mauger, David Algèbres de Hecke quasi-ordinaires universelles. (French) [Universal nearly ordinary Hecke algebras] Ann. Sci. École Norm. Sup. (4) 37 (2004), no. 2, 171–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement